# SDR GAIA01188ST

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED THAT BS 360 FRAME INBOARD FLANGE CHORD CRACKED IN THE RADIUS AT STRINGER 9L.  ACCOMPLISHED FUSELAGE FRAME REPAIR BS 360 STRINGER 9L IAW B727 SRM 53-10-4 FIG 2.  (M)
